On Hadamard square roots of unity

Litow, B. (2000) On Hadamard square roots of unity. Theoretical Computer Science, 237 (1-2). pp. 447-454.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/10.1016/S0304-3975(99)...
 
1


Abstract

A series all of whose coefficients have unit modulus is called an Hadamard square root of unity. We investigate and partially characterize the algebraic Hadamard square roots of unity. The investigation makes use of a result about the asymptotic behavior of the coefficients of algebraic series and the Weyl–von Neumann theorem.

Item ID: 26279
Item Type: Article (Refereed Research - C1)
Keywords: algebraic series; hadamard product; analysis; formal power series
ISSN: 0304-3975
Date Deposited: 28 Apr 2013 22:46
FoR Codes: 08 INFORMATION AND COMPUTING SCIENCES > 0802 Computation Theory and Mathematics > 080299 Computation Theory and Mathematics not elsewhere classified @ 100%
SEO Codes: 89 INFORMATION AND COMMUNICATION SERVICES > 8999 Other Information and Communication Services > 899999 Information and Communication Services not elsewhere classified @ 100%
Downloads: Total: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page